# SDR SWAA2014052928485

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 28,745 hours, 16,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INTERCOSTAL CRACKED AT BS 350, CBL 0.  R & R INTERCOSTAL IAW SRM.
